A First Case of Trimethoprim-Sulfamethoxazole Induced Sweet’s Syndrome in a Child
Article first published online: 9 APR 2009
© 2009 Wiley Periodicals, Inc.
Volume 26, Issue 6, pages 744–746, November/December 2009
How to Cite
Khaled, A., Kharfi, M., Fazaa, B., Kourda, M., Bouaziz, A., Kastalli, S. and Kamoun, M. R. (2009), A First Case of Trimethoprim-Sulfamethoxazole Induced Sweet’s Syndrome in a Child. Pediatric Dermatology, 26: 744–746. doi: 10.1111/j.1525-1470.2009.00868.x
- Issue published online: 21 DEC 2009
- Article first published online: 9 APR 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.